Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 71, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 23, 2006, 9:27 PM CDT for Cowley County, Kansas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2006, 9:27 PM CDT (02:27 UTC)
- Expired
- Apr 23, 2006, 10:08 PM CDT
- In force
- 41 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Cowley County, KS
The radar
The Wichita radar (KICT), 66 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 9:33 PM CDT | TSTM WND GST 60 | Udall, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 6:16 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2939 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1903 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 240227
SVRICT
KSC035-240330-
/O.NEW.KICT.SV.W.0071.060424T0227Z-060424T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
927 PM CDT SUN APR 23 2006
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 1030 PM CDT.
* AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
ATLANTA TO 6 MILES SOUTHWEST OF WINFIELD TO 11 MILES WEST OF
ARKANSAS CITY...MOVING EAST AT 35 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ARKANSAS CITY...ATLANTA...BURDEN...CAMBRIDGE...DEXTER...MAPLE
CITY...UDALL...WINFIELD...ROCK...STROTHER FIELD AIRPORT
THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
HAIL UP TO THE SIZE OF DIMES...
WINDS UP TO 60 MILES AN HOUR...
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
LAT...LON 3747 9714 3722 9714 3701 9713 3701 9653
3721 9652 3746 9653
$$
KLEINSASSER3 follow-up statements
000
WWUS53 KICT 240232
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
931 PM CDT SUN APR 23 2006
KSC035-240330-
/O.CON.KICT.SV.W.0071.000000T0000Z-060424T0330Z/
COWLEY KS-
931 PM CDT SUN APR 23 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR COWLEY COUNTY UNTIL
1030 PM CDT...
AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF ATLANTA TO 5
MILES SOUTHWEST OF WINFIELD TO GEUDA SPRINGS...AND MOVING EAST AT 45
MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR ATLANTA BY 940 PM CDT.
NEAR BURDEN BY 950 PM CDT.
NEAR DEXTER BY 1005 PM CDT.
THE TOWNS OF...CAMBRIDGE AND MAPLE CITY ARE ALSO IN THE PATH OF THIS
LINE OF SEVERE THUNDERSTORMS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3747 9714 3722 9714 3701 9713 3701 9653
3721 9652 3746 9653
$$
BOWMAN000
WWUS53 KICT 240257
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
957 PM CDT SUN APR 23 2006
KSC035-240330-
/O.CON.KICT.SV.W.0071.000000T0000Z-060424T0330Z/
COWLEY KS-
957 PM CDT SUN APR 23 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR COWLEY COUNTY UNTIL
1030 PM CDT...
AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DIME SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
LATHAM TO BURDEN TO 6 MILES SOUTHEAST OF ARKANSAS CITY...AND MOVING
EAST AT 40 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
COWLEY COUNTY...INCLUDING THE TOWNS OF BURDEN...CAMBRIDGE...DEXTER
AND MAPLE CITY.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3747 9714 3722 9714 3701 9713 3701 9653
3721 9652 3746 9653
$$
BOWMAN000
WWUS53 KICT 240308
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1008 PM CDT SUN APR 23 2006
KSC035-240318-
/O.CAN.KICT.SV.W.0071.000000T0000Z-060424T0330Z/
COWLEY KS-
1008 PM CDT SUN APR 23 2006
...THE SEVERE THUNDERSTORM WARNING FOR COWLEY COUNTY HAS BEEN
CANCELLED...
AT 1006 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK
SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.
LAT...LON 3747 9714 3722 9714 3701 9713 3701 9653
3721 9652 3746 9653
$$
BOWMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:00 PM CDT, 6 hours 27 minutes earlier.
Area forecast discussion, Apr 23, 3:00 PM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 300 PM CDT SUN APR 23 2006 .DISCUSSION... FORECAST CONCERNS WILL BE THE CHANCES FOR SEVERE THUNDERSTORMS TONIGHT AND INTO MONDAY. TONIGHT: THIS AFTERNOON HAVE BEEN KEEPING OUR EYE ON A WARM FRONT THAT IS LYING JUST OVER I-70 IN CENTRAL KANSAS...WESTWARD TO A SURFACE LOW IN WEST CENTRAL KANSAS. FROM THE LOW...A DRYLINE EXTENDED SOUTHWARD INTO THE TEXAS PANHANDLE. THESE BOUNDARIES WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AND LOOKING AT THE VERTICAL PROFILE OF THE ATMOSPHERE...ANYTHING THAT DOES FIRE UP SHOULD BUILD RAPIDLY WITH THE MAIN THREAT BEING STRONG WINDS AND LARGE HAIL. AT THIS TIME AM THINKING WE COULD SEE THUNDERSTORMS DEVELOPING IN CENTRAL KANSAS ALONG THE WARM FRONT TOWARD LATE AFTERNOON. ONCE THESE STORMS GET GOING...AS THE NIGHT PROGRESSES THEY SHOULD MOVE EAST AND SOUTHEAST INTO SOUTHEAST KANSAS. SOUTH CENTRAL KANSAS COULD BE HIGH AND DRY UNLESS SOMETHING CAN BREAK THE CAP AND GETTING GOING ON THE DRYLINE TO THE WEST OF US THEN MOVE IN THIS EVENING. HAVE THE LOWEST POPS IN SOUTH CENTRAL KANSAS BECAUSE OF THIS REASON. MONDAY: BY MONDAY MORNING THE SURFACE BOUNDARIES SHOULD HAVE MOVED SOUTH AND EAST AND WILL CONTINUE TO BE THE FOCUS FOR THUNDERSTORM ACTIVITY. PERSONALLY THINK THIS WILL BE THE BETTER CHANCE FOR PRECIPITATION IN SOUTH CENTRAL KANSAS AS THE BOUNDARY MOVES ACROSS THE AREA. THE BOUNDARY WILL BE IN SOUTHEAST KANSAS DURING PEAK HEATING SO THE CHANCE OF SEVERE THUNDERSTORMS IS POSSIBLE FOR THAT AREA AGAIN TOMORROW. BEHIND THE FRONT...HIGH PRESSURE BUILDING IN FROM THE NORTHWEST AND THE PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS WILL CRANK THE WINDS UP IN OUR NORTHWEST COUNTIES IN THE AFTERNOON. TUESDAY: INTRODUCED SMALL POPS FOR SOME LINGERING SHOWERS INTO THIS TIME FRAME MAINLY FOR OUR NORTHERN AND EASTERN COUNTIES DUE TO THE BACKWASH AROUND THE SURFACE LOW. THIS WILL BE THE COOLEST DAY OF THE PERIOD WITH HIGHS IN THE 55 TO 60 DEGREE RANGE WEDNESDAY AND THURSDAY: WEDNESDAY IS EXPECTED TO BE A VERY NICE DAY AS HIGH PRESSURE SETTLES OVER THE FORECAST AREA. MOSTLY CLEAR SKIES...LIGHT WINDS...WITH TEMPERATURES IN THE 65 TO 70 DEGREE RANGE. THURSDAY A SHORTWAVE TROF SHOULD MOVE THROUGH THE NORTHWEST FLOW ACROSS THE UPPER PLAINS. THIS WILL PUSH THE HIGH PRESSURE SYSTEM INTO THE LOWER MISSISSIPPI VALLEY WITH LEE TROFFING SETTING UP ALONG THE CENTRAL ROCKIES. WILL SEE AN INCREASE IN SOUTHERLY FLOW ACROSS THE AREA WHICH WILL WARM TEMPERATURES INTO THE 70S. OUR WESTERN COUNTIES COULD WARM TO AROUND 80. FRIDAY-SUNDAY: SURFACE HIGH PRESSURE WILL BE MOVING ON TO THE EAST AS OUR NEXT STORM SYSTEM MOVES INTO THE SOUTHWESTERN U.S. BY SATURDAY MORNING MODELS IN FAIRLY GOOD AGREEMENT THAT SURFACE BOUNDARY WILL EXTEND FROM THE WESTERN GREAT LAKES ACROSS NORTHERN MISSOURI TO A SURFACE LOW PRESSURE SYSTEM IN SOUTHWEST KANSAS. WILL THERE BE ENOUGH MOISTURE TO FUEL ANY CONVECTION ALONG THIS BOUNDARY WILL BE THE BIG QUESTION. MODELS DO INDICATE PRECIPITATION SO DID INTRODUCE SMALL CHANCES OF THUNDERSTORMS FOR SATURDAY. AS THE BOUNDARY MOVES SOUTHEAST...HIGH PRESSURE WILL BE BUILDING IN. DID KEEP SLIGHT CHANCES FOR SUNDAY JUST ALONG THE OKLAHOMA BORDER. ELSEWHERE SHOULD BE DRY. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 63 78 43 60 / 30 40 20 20 HUTCHINSON 62 72 42 59 / 30 40 20 10 NEWTON 63 75 43 59 / 40 40 20 20 ELDORADO 63 78 44 59 / 40 40 30 20 WINFIELD-KWLD 64 80 45 60 / 30 30 30 20 RUSSELL 55 65 37 59 / 50 50 20 10 GREAT BEND 55 68 38 60 / 40 40 20 10 SALINA 61 69 40 59 / 50 50 30 20 MCPHERSON 61 70 41 59 / 40 40 20 20 COFFEYVILLE 66 81 49 59 / 50 40 40 20 CHANUTE 64 79 46 57 / 50 50 40 20 IOLA 64 79 45 57 / 50 50 40 20 PARSONS-KPPF 65 80 47 58 / 50 50 40 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && ELDER
Hazardous weather outlook, Apr 23, 1:28 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 128 PM CDT SUN APR 23 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-241930- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 128 PM CDT SUN APR 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON...MAINLY NORTH OF HIGHWAY 400. THE BETTER CHANCE OF STORMS WILL BE THIS EVENING NORTH OF HIGHWAY 56 IN CENTRAL KANSAS. THE PRIMARY THREATS WILL BE BOTH LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO SOME POTENTIAL FOR AN ISOLATED TORNADO FOR STORMS NEAR THE WARM FRONT...WHICH WILL MOST LIKELY BE NEAR OR NORTH OF I-70. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT. THE PRIMARY RISK WILL BE MARGINALLY SEVERE HAIL. DAMAGING WINDS ARE ALSO POSSIBLE WITH ANY STORMS WHICH DEVELOP INTO A LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS MAY OCCUR AGAIN ON MONDAY AFTERNOON. THE RISK OF SEVERE WEATHER IS DEPENDENT ON THE AMOUNT OF SUNSHINE THAT OCCURS AHEAD OF A COLD FRONT EXPECTED TO MOVE ACROSS THE AREA. THIS RISK OF SEVERE WEATHER IS MAINLY EAST OF I-35...BUT IS HIGHEST IN EXTREME SOUTHEAST KANSAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA ON FRIDAY OR FRIDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS FRIDAY NIGHT. IT IS TOO EARLY TO SPECULATE WHETHER ANY OF THESE STORMS WOULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL KANSAS LATE THIS AFTERNOON AND SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KETCHAM/HOWERTON
In the hours before
Local storm report, Apr 23, 9:04 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
904 PM CDT SUN APR 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL COTTONWOOD FALLS 38.37N 96.54W
04/23/2006 E1.00 INCH CHASE KS LAW ENFORCEMENT
&&
ELDERLocal storm report, Apr 23, 9:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
905 PM CDT SUN APR 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND GST HESSTON 38.14N 97.43W
04/23/2006 M58 MPH HARVEY KS BROADCAST MEDIA
FROM A KSNW WEATHER-LAB
&&
ELDERLocal storm report, Apr 23, 9:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
907 PM CDT SUN APR 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND GST 8 SE NEWTON 37.96N 97.24W
04/23/2006 E70 MPH HARVEY KS TRAINED SPOTTER
TREE LIMBS DOWN AND SIDING BEING BLOWN OFF HIS HOUSE
&&
ELDERLocal storm report, Apr 23, 9:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
916 PM CDT SUN APR 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 1 W COTTONWOOD FALLS 38.37N 96.56W
04/23/2006 E0.75 INCH CHASE KS CO-OP OBSERVER
&&
ELDERLocal storm report, Apr 23, 9:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
920 PM CDT SUN APR 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST NEWTON 38.04N 97.34W
04/23/2006 M59 MPH HARVEY KS BROADCAST MEDIA
KSNW WEATHER-LAB REPORT
&&
ELDERSpecial weather statement, Apr 23, 9:21 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 921 PM CDT SUN APR 23 2006 KSZ052-240300- MARION- 921 PM CDT SUN APR 23 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MARION COUNTY... AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LINCOLNVILLE...OR 14 MILES NORTH OF MARION...AND MOVING EAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 52 min |
| Apr 23, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 66 min |
| Apr 23, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 50 min |
| Apr 23, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 46 min |
| Apr 23, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 47 min |
| Apr 23, 8:14 PM CDT | Tornado Warning | ICT | Saline | 32 min |
| Apr 23, 8:21 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 54 min |
| Apr 23, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Sedgwick | 53 min |
| Apr 23, 8:42 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 63 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 61 min |
| Apr 23, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 52 min |
| Apr 23, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 42 min |
| Apr 23, 10:09 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 36 min |
| Apr 23, 10:38 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Apr 24, 1:31 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 29 min |
| Apr 24, 3:07 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 26 min |
| Apr 24, 6:52 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 53 min |
| Apr 24, 7:24 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 81 min |
| Apr 24, 7:50 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 55 min |
| Apr 24, 7:57 AM CDT | Severe Thunderstorm Warning | ICT | Harvey | 23 min |
| Apr 24, 8:15 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 75 min |
| Apr 24, 8:41 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 34 min |
| Apr 24, 9:01 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 59 min |
| Apr 24, 10:11 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 64 min |
| Apr 24, 11:12 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 47 min |
| Apr 24, 4:20 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 55 min |
| Apr 24, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 63 min |
| Apr 24, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| Apr 24, 5:06 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 34 min |
| Apr 24, 5:15 PM CDT | Tornado Warning | ICT | Sedgwick, Sumner | 30 min |
| Apr 24, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| Apr 24, 5:54 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 66 min |
| Apr 24, 6:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 26 min |
| Apr 24, 6:24 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.